MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 102" (259 CM) APPX 8.2 ML, PUR STANDARDBORE/SMALLBORE TRANSFER SET W/MICROCLAVE®; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 102" (259 CM) APPX 8.2 ML, PUR STANDARDBORE/SMALLBORE TRANSFER SET W/MICROCLAVE®; STOPCOCK, I.V. SET
Catalog Number MC330419
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/10/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has been requested for evaluation; however, it has not yet been received.D4: only di provided as lot number is unknown.
 
Event or Problem Description
The event involved a 102" (259 cm) pur standardbore/smallbore transfer set w/microclave® clear, dual check valve, 1.2 micron filter, luer lock reported that the in-line filter on the syringe pump tubing found leaking at shift onset.Line infusing aads (amino acid plus dextrose solution), line was changed one day prior.Aads infusion had to be stopped and replaced with maintenance infusion, on a patient with critically low blood glucose levels one day prior.These filters always leak prior to the 96-hour expiry of the line, when infusing aads.There were patient involvement and no patient harm reported.
 
Additional Manufacturer Narrative
Received on used mc330419 transfer set connected to an iv bag and 20 ml bd syringe for evaluation.The filter was wetted out with prior infusate.The set was leak tested per product specifications.There was leakage from the filter vents.The reported complaint of leakage can be confirmed.The probable cause of leakage is due to a temporary or complete loss of hydrophobic properties of the filter vent material due to an infusate interaction during use.Lot history review could not be conducted because no lot number(s) was/were identified.

Brand Name
102" (259 CM) APPX 8.2 ML, PUR STANDARDBORE/SMALLBORE TRANSFER SET W/MICROCLAVE®
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key23602424
Report Number9617594-2025-02193
Device Sequence Number18583238
Product Code FMG
UDI-Device Identifier00887709087552
UDI-Public00887709087552
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMC330419
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/17/2025
Supplement Date Received by Manufacturer01/09/2026
Initial Report FDA Received Date11/20/2025
Supplement Report FDA Received Date01/19/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AMINO ACID PLUS DEXTROSE SOLUTION, UNK MFR; SYRINGE PUMP
Patient SexUnknown